Thank you Jaybro.
Think I'll get one of them boxes with days on that Evie suggested, at least give it a try.
Good to see you got reassurance, MoDo. My anastrozole came with the days of the week printed which was very useful. I changed brands last month and I’m lost! I’m changing back though - even worse side effects. There is an app in the making that’s being researched with b-c patients to help them with their self-care, including medication alerts. Looks promising - I’ll post when I find out more.
Thank you so much LindaBag & Evie - my mind has been swirling all morning.
Will sort out something with days on tablets so it doesn't happen again.
Again, thank joining so much I feel 75% relieved xxxxxx
Hi MoDo, happy new year to you too. I agree with Linda’s advice. I understand the benefits of both Letrozole and Tamoxifen last a while after you stop so it’s not bad if you miss one. I totally understand how you feel though, I drove my family mad with similar panics and now I write the days of the week on the packet next to each tablet so I know I’ve taken it. My OH suggested one of those pill boxes you put them in each day but I thought that was too much hassle. I wish the manufacturer would print days of the week on the packets!
big hugs, Evie xx
I know the feeling as I too was unsure if I had taken the daily dose of Letrozole but decided that I thought that I had not so had a tablet. Not sure if I made the right decision but anyway I did not experience any symptoms. If you don't take the tablet I would not worry as the benefits of Letrozole last for years after you stop taking it so one day missing will not make any difference. I know that it is difficult to be rational at times so do understand how you feel. Hope the rest of your day is less stressful. Linda
Hi - Happy New Year everyone.
Woke up earlier & can't remember if I took my Letrozole daily tablet.
I have tiny vague memory of taking it & the tablet packet was moved slightly but not 100% sure. I took a sleeping tablet last night so all but hazy.......Don't know what to do now.....Take one or leave it.
Please can some one advise, I'm panicking like mad. x